# SDR C2XA06SD012

- Difficulty date: July 22, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 18,958 hours, 17,294 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HEARD (LANDING GEAR) AURAL WARNING TWICE AT 13000 FT, IN MOD TURB AND PRECIP LANDING GEAR WAS UP AND NO INDICATIONS WERE SEEN ON EICAS.  RESET RA CB'S TESTED RA'S IAW EMB 145 AMM 34-31-00. NO WARNINGS DURING OPS CHECK.
